# SDR QXEA200602380

- Difficulty date: August 23, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,244 hours, 8,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 CHECK - LEFT FLAP INBOARD VANE CHAFED ON LEADING EDGE ABOVE INBOARD ACTUATOR.  SMOOTHED CHAFE IAW SRM 51-12-00 MATERIAL LOSS .002".  WITHIN LIMITS PER SRM.  PRIMED AND PAINTED AREA.
